# SDR DALA2025040702620

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 59,870 hours, 30,759 cycles
- Engine: Cfmint CFM565A5
- Engine time: 43,021 hours, 22,569 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Overheated
- Location: Nr 1 Engine
- Part time: 87,606 hours, 40,764 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SHIP 3159 - DIV - TO DEN DUE TO DUAL BLEED FAULT (AIR ENG 1 BLEED FAULT AND AIR ENG 2 BLEED FAULT). WAS ABLE TO RECOVER #1 ENGINE BLEED, PRESSURIZATION AND PACKS WORKING AS SHOULD. UNABLE TO CONTINUE DUE TO ENROUTE WEATHER. CORRECTIVE ACTION: REPLACED FAN AIR VALVE AND TCT (TEMPERATURE CONTROL THERMOSTAT) ON BOTH ENGINES, MAINTENANCE STILL IN PROGRESS. (LP: 6696376)
